# SDR CALA2017050501289

- Difficulty date: May 5, 2017
- Submitted: May 6, 2017
- Operation: Air carrier
- Aircraft: N68836
- Make and model: Boeing 737924ER
- Aircraft serial: 60088
- Aircraft time: 9,407 hours, 3,272 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Pin
- Condition: Backed Out
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT ROW 15, 20, 21 INOP. REINSTALLED PUSHED BACK PIN OF SEAT HARNESS TO BATTERY PACK CHARGING UNIT OPS TESTED GOOD. ALSO VERIFY FROM INSPECTION. VERIFIED PROPER INSTALLATION AND SECURITY AND OPS CHECK PER AMM OPS CHECK PER AMM 33-51-00-720-801
